# SDR FDEA201907081499

- Difficulty date: July 8, 2019
- Submitted: July 9, 2019
- Operation: Air carrier
- Aircraft: N304FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46992
- Aircraft time: 87,560 hours, 29,098 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: B-Nut
- Condition: Loose
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

PDIS  304  29-02  6389  08JUL19  PDX  FACT  U  LOGPAGES:2466655  DURING CRUISE FLIGHT, WE GOT A LEVEL ONE ALERT HYD  3 ELEV OFF WITH 4.4 QUANTITY IN HYDRAULIC SYSTEM #3. QUANTITY CONTINUED TO SLOWY DECREASE TO 3.0.  DURING APPROACH CONFIQURATION, QUANTIY DROPPED TO 2.4 WITH ASSOCIATED ALERT HYD 3 QTY LO. AFTER LOWERING THE LANDING GEAR WITH FOUR GREEN INDICATIONS, THE QUANTITY RAPIDLY DROPPED AND GOT A  LEVEL 2 ALERT HYD 3 FAIL.  FACT 08JUL19 06:08  PDX U  FOUND HYDRO FLUID LEAK COMING BACK DUAL BRAKE CONTROL VALVE IN RT GEAR WELL. FOUND LINE, BNUT, AT SUPPLY PRESSURE PORT LOOSE. TIGHTEN BNUT AS REQUIRED. REF. MM 32-44-04-2. RESERVICED #3 HYDRO QUANTITY TO 7.5. RAN AUX HYDRO SYSTEM, ALL THREE SYSTEMS FOR 20-30 MINUTES FOR LEAK CHECKS. NO LEAKS NOTED. CHECKED OTHER AREAS OF AIRCRAFT FOR OTHER POSSIBLE LEAKS. NO LEAKS NOTED. QUANTITY REMAINED THE SAME. RAN ALL ENGINES PER JRH FOR 10-15 MINUTES WITH NO LEAK NOTED DURING RUN. AGAIN QUANTITY FOR SYSTEM #3 REMAINED THE SAME. AIRCRAFT OK FOR SERVICE.
